# SDR AU960814

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Condition: Worn
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING LOWER FORWARD SPAR TO LEADING EDGE `D' SECTION  HINGE AND HINGE PINS WORN - MAXIMUM AMOUNT OF WEAR IS LOCATED BETWEEN WING ROOT TO JUST OUTBOARD OF ENGINE
